# SDR WRLA20009

- Difficulty date: June 23, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11
- Aircraft serial: 48632
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transmission
- Part number: 4305890022
- Condition: Broken
- Location: Nr 9 Ww Assy
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

KMIA - EXPERIENCED NR 9 TIRE FAILURE ALERT ON TAKEOFF.  AIRCRAFT RETURNED TO DEPARTURE STATION FOR MAINTENANCE.  FOUND TRANSMISSION ASSY SET SCREWS BACKED OUT OF WHEEL HUB ASSY.  REMOVED AND REPLACED TRANSMISSION ASSY.  (X)
